Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On vector Lyapunov functions

Author: S. G. Deo
Journal: Proc. Amer. Math. Soc. 29 (1971), 575-580
MSC: Primary 34.51
MathSciNet review: 0282011
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It has been proved that the use of a vector Lyapunov function is more advantageous in certain situations rather than a scalar function. Moreover, each function needs to satisfy less rigid requirements. In this paper a new situation has been considered where vector Lyapunov functions play a further useful role. For this purpose, a new type of stability, namely, strict partial stability has been defined. The principal tool employed is the second method of Lyapunov and a comparision theorem of a more general type.

References [Enhancements On Off] (What's this?)

  • [1] R. E. Bellman, Vector Lyapunov functions, J. SIAM Control Ser. A 1 (1962), 32-34. MR 26 #414. MR 0142846 (26:414)
  • [2] L. P. Burton and W. M. Whyburn, Minimax solutions of ordinary differential systems, Proc. Amer. Math. Soc. 3 (1952), 794-803. MR 14 #470. MR 0051385 (14:470i)
  • [3] C. Corduneanu, Sur la stabilité partielle, Rev. Roumaine Math. Pures Appl. 9 (1964), 229-236. MR 31 #4956. MR 0180725 (31:4956)
  • [4] V. Lakshmikantham and S. Leela, Differential and integral inequalities. Vols. I, II, Academic Press, New York, 1969.
  • [5] V. M. Matrosov, The comparision principle with a vector-valued Lyapunov function. I, Differencial'nye Uravnenija 4 (1968), 1374-1386. (Russian) MR 38 #2361. MR 0234042 (38:2361)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51

Additional Information

Keywords: Vector Lyapunov function, minimax solution, partial stability
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society